On tensor factorizations of Hopf algebras

Abstract : We prove a variety of results on tensor product factorizations of finite dimensional Hopf algebras (more generally Hopf algebras satisfying chain conditions in suitable braided categories). The results are analogs of well-known results on direct product factorizations of finite groups (or groups with chain conditions) such as Fitting’s lemma and the uniqueness of the Krull–Remak–Schmidt factorization. We analyze the notion of normal (and conormal) Hopf algebra endomorphisms, and the structure of endomorphisms and automorphisms of tensor products. The results are then applied to compute the automorphism group of the Drinfeld double of a finite group in the case where the group contains an abelian factor. (If it doesn’t, the group can be calculated by results of the first author.)
Liste complète des métadonnées

Contributeur : Peter Schauenburg <>
Soumis le : mercredi 11 février 2015 - 10:43:19
Dernière modification le : mercredi 28 mars 2018 - 11:17:37

Lien texte intégral




Marc Keilberg, Peter Schauenburg. On tensor factorizations of Hopf algebras. Algebra & Number Theory, Mathematical Sciences Publishers 2016, 10 (1), pp.61-87. 〈10.2140/ant.2016.10.61〉. 〈hal-01115420〉



Consultations de la notice